Mesures gaussiennes et mesures produits
Séminaire de probabilités de Strasbourg, Volume 16 (1982), p. 570-580
@article{SPS_1982__16__570_0,
     author = {Chatterji, Shrishti Dhav and Ramaswamy, S.},
     title = {Mesures gaussiennes et mesures produits},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {16},
     year = {1982},
     pages = {570-580},
     zbl = {0504.28017},
     mrnumber = {658715},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1982__16__570_0}
}
Chatterji, S. D.; Ramaswamy, S. Mesures gaussiennes et mesures produits. Séminaire de probabilités de Strasbourg, Volume 16 (1982) pp. 570-580. http://www.numdam.org/item/SPS_1982__16__570_0/

[1] Chatterji, S.D. Certain induced measures and fractional dimensions of their "support". Z.W. 3 (1964), 184-192. | MR 174691 | Zbl 0128.12504

[2] Chatterji, S.D. et Mandrekar, V. Quasi-invariance of measures under translations. Math. Zeit. 154 (1977), 19-29. | MR 443066 | Zbl 0334.60006

[3] Chatterji, S.D. et Mandrekar V. Equivalence and singularity of Gaussian measures and applications. Probabilistic analysis and related topics, vol. 1 (Ed. A.T. Bharucha-Reid) Academic Press, N.Y. (1978), 169-197. | MR 478320 | Zbl 0458.60028

[4] Skorohod, A.V. Integration in Hilbert space. Springer-Verlag, Berlin (1974). | MR 466482 | Zbl 0307.28010